MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION HUMID; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION HUMID; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DSXHCP
Medical Device Problem Codes Contamination (1120); Degraded (1153)
Health Effect - Clinical Codes Dry Eye(s) (1814); Sinusitis (4844)
Date of Event 11/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain dream station humid.The manufacturer received information alleging having severe sinus congestion, severe dry eyes, and a strange odor from the device.There was no report of medical intervention.No additional information can be requested at this time.The manufacturer was made aware of this complaint through a representative of the customer.The device was returned to the manufacturer's product investigation laboratory for investigation.During investigation the manufacturer observed dust/dirt contamination on top and bottom enclosures, ui panel, rear panel, sd cover flip door, accessory module flip door, control dial, keypad, blower, blower box, blower outlet seal, p4 power connector, flip lid assembly, humidifier bottom enclosure, flip lid seal, heater plate, lifting tray, dry box seal, dry box, humidifier rear panel.Mold like bacteria was observed on the flip lid seal.Discoloration was observed on the flip lid seal and dry box seal.The modem was unable to connect to the error log viewer.Liquid ingress was observed on the blower, blower box, p4 power connector.Inv1023 addresses the issue of liquid ingress.A contaminate consistent with keratin was observed on the blower box.Er-2243857 v01 addresses the issue of keratin.The manufacturer used a fitt (foam integrity test tool) and was able to confirm the presence of degraded sound abatement foam.The device's event logs were downloaded and reviewed by manufacturer.The manufacturer found zero error codes.The manufacturer applied power to the device and verified airflow.The manufacturer concludes, there was evidence of sound abatement foam degradation/breakdown and observed multiple contaminants and was able to confirm the complaint or address the symptoms specified.

Brand Name
DREAMSTATION HUMID
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23520481
Report Number2518422-2025-051592
Device Sequence Number9704442
Product Code BZD
UDI-Device Identifier00606959022652
UDI-Public(01)00606959022652
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDSXHCP
Device Catalogue NumberDSXHCP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown